The Annals of Mathematical Statistics

The Annals of Mathematical Statistics was published between 1930 and 1972 by the Institute of Mathematical Statistics. The journal was superseded in 1973 by The Annals of Probability and The Annals of Statistics.

Top downloads over the last seven days

The Future of Data AnalysisJohn W. TukeyVolume 33, Number 1 (1962)
Snowball SamplingLeo A. GoodmanVolume 32, Number 1 (1961)
A Note on the Generation of Random Normal DeviatesG. E. P. Box and Mervin E. MullerVolume 29, Number 2 (1958)
Statistical Decision FunctionsAbraham WaldVolume 20, Number 2 (1949)
Statistical Inference for Probabilistic Functions of Finite State Markov ChainsLeonard E. Baum and Ted PetrieVolume 37, Number 6 (1966)
  • ISSN: 0003-4851 (print), 2168-8990 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1930 -- 1972
  • Access: All content is open
  • Euclid URL: http://projecteuclid.org/aoms